Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hey i recently upped my dosage of minocycline from 50mg to 100mg and recently discovered this like small big bump i guess? not very high or inflamed just there and wide i guess, can this be from the medication being higher, should i stop or what? im going to the derm on thursday so i think im going to stop?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×